Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Fundamental solutions for a class of hypoelliptic PDE generated by composition of quadratic forms
HTML articles powered by AMS MathViewer

by Aroldo Kaplan PDF
Trans. Amer. Math. Soc. 258 (1980), 147-153 Request permission

Abstract:

We introduce a class of nilpotent Lie groups which arise naturally from the notion of composition of quadratic forms, and show that their standard sublaplacians admit fundamental solutions analogous to that known for the Heisenberg group.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 58G05, 22E30, 35H05
  • Retrieve articles in all journals with MSC: 58G05, 22E30, 35H05
Additional Information
  • © Copyright 1980 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 258 (1980), 147-153
  • MSC: Primary 58G05; Secondary 22E30, 35H05
  • DOI: https://doi.org/10.1090/S0002-9947-1980-0554324-X
  • MathSciNet review: 554324